Fixed Points of Maps with a Contractive Iterate at a Point
Mathematica balkanica, Tome 9 (1995) no. 4, p. 243
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_4_a1,
author = {J. Jachymski},
title = {Fixed {Points} of {Maps} with a {Contractive} {Iterate} at a {Point}},
journal = {Mathematica balkanica},
pages = {243},
year = {1995},
volume = {9},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a1/}
}
J. Jachymski. Fixed Points of Maps with a Contractive Iterate at a Point. Mathematica balkanica, Tome 9 (1995) no. 4, p. 243. http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a1/